# SDR DXTA200500958

- Difficulty date: September 8, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 2,778 hours, 2,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

15 MIN PRIOR WITH APU RUNNING AT HPN (NJA FACILITY) OUR A/C WAS TAIL TO TAIL WITH A COMPANY ULTRA.  THE ULTRA STARTED IT'S ENGINES AND RAN FOR 10 TO 15 MINS BLOWING ITS FUMES INTO OUR TAIL.  AT FL 380, SELECTED A WARMER TEMP AND IMMEDIATELY HAD JET EXHAUST FUMES IN THE COCKPIT AND CABIN.  ENOUGH THAT THE PAX COMPLAINED OF FUMES.  DON O2 MASK.  DIVERTED TO TOL.  THE ODOR DISSAPATED AFTER THE A/C WAS SHUT DOWN.  LEAK CHECKED APU /RUNNING LEAK CHECK GOOD AT 85 PERCENT N2 AND CABIN FULL HOT LEAK CHECK L/R ENGINES, LEAK CHECK GOOD.  NO FUMES NOTED IN CABIN OR COCKPIT DURING RUN.  WORK IAW 560 XL CHAPTERS 21-22-00 AND 71-00-04.
